# SDR A6WA201441204

- Difficulty date: January 22, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF FWD LATCH ANGLE AT CARGO FLOOR SILL CRACK NOTED AT FWD OTBD FASTENING HOLE.  CRACK DAMAGE CUT OUT & CHANNEL & FILLER INSTALLED IAW REO 601R-53-61-1741.
